It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-07-2003, 09:58 AM   #1
Junior Member
 
Join Date: Aug 2003
Location: charlotte, NC, USA
Posts: 46
brendiqueen HB User
Unhappy Please respond, I am really worried!!

On my last post, I was asking if anybody knew of how diarrhea may affect the BC in my case OTC.. Well I also said that I was supposed to get my period this week... Some months I get my period on the 4th reminder pill and some months on the 5th green-reminder pill which is Thursday.. Well, today is Thursday I no signs of my period yet!!! I am getting so scared because just thinking that something could be WRONG is killing... Is there anything you can recommend?? Please I really need some advice

------------------
BSL
__________________
BSL

 
Old 08-07-2003, 10:14 AM   #2
Junior Member
 
Join Date: Jul 2003
Location: NY
Posts: 42
rubydolphin79 HB User
Post

Brendi - Keep in mind if you have any stress that can delay your period. I have never heard of Diareea (sp?), effecting your pill though. ou might want to give your doc a call on that one. They should know right away if it will effect your pills or not. Also, if you missed any pills or have taken any of them late, this may throw off you period by a day or two as well. I'm not sure what kind of pill your on, but if it is low dose, and you miss one or take on late, it could very well be what is happening to you. I'm sure everything is fine, but call you doc for some reasurence (sp?). Good Luck!

 
Sponsors Lightbulb
   
Old 08-07-2003, 10:20 AM   #3
Junior Member
 
Join Date: Aug 2003
Location: charlotte, NC, USA
Posts: 46
brendiqueen HB User
Post

Ruby Dolphin,
Thanks for your response, here is how I found about about diarrhea affecting the pill.... I am on Orthotryciclen the 28 pack, and I am also a Sunday Starter so when I started my new pack I also had diarrhea, well I read the little book that comes with the pill and right there it said that if by any reason you have vomit/diarrhea the pill may not work as well... Well, then I was a little scared and still me and my husband did the "duty" twice... I also know that this month has been so HECTIC for me... We are buying a home and with my school ,and etc.. But still, thinking of what I read makes me real "scared", I know that Thursday is not over yet, but now I am checking every hour just to see if it is here yet

------------------
BSL
__________________
BSL

 
Old 08-07-2003, 12:01 PM   #4
Senior Veteran
 
Join Date: Apr 2003
Location: Houston,TX USA
Posts: 828
normorcrazy HB User
Post

I was unsure of this also, so I read up on it. Here's something I found and pasted:

If you have vomiting or diarrhea from the flu or excessive alcohol consumption, etc., pills may not be absorbed, which is equivalent to missing a pill. If possible, keep an extra pill pack just for these occasions. As soon as possible take the equivalent pill from this extra pack. If this is not possible or you continue to vomit or have diarrhea, use a back-up method until the end of the cycle. Contact a health care provider at the Student Health Center if you are uncertain about illness affecting your pill use.

That was news to me! Anyway, I think it's more along the lines of continuous diarrhea, which I don't know if that's what you suffered from or not. I would suggest if you do not start in a few days to take a test. I know you are due to start today, but you need to remember stress can delay your cycle. Take care and please keep us posted.

 
Old 08-07-2003, 12:11 PM   #5
Junior Member
 
Join Date: Aug 2003
Location: charlotte, NC, USA
Posts: 46
brendiqueen HB User
Unhappy

Normocarzy, I really appreciate your response because right now 1000 things are going trough my head and I just can't concentrate anymore... In 3 years, this has been the ONE time where I am really scared/worried... I do not drink at all, and I was not sick (flu/cold) etc.. From, now on I am keeping an extra pack of pills just in case... I am still waiting, and I'd be sure to keep you posted... If the stress is keeping my period away..Then I really need to take a chill-pill.. I just feel frustrated... Just thinking of having to take a pregnancy test is making it worse
__________________
BSL

 
Old 08-08-2003, 10:27 AM   #6
Junior Member
 
Join Date: Aug 2003
Location: charlotte, NC, USA
Posts: 46
brendiqueen HB User
Smile

Normorcrazy... Yesterday (Thursday) @ around 8 pm I got my period.... I am so relieved.. From now on I'd have an Xtra pack handy.. Thanks
It is interesting how it varies as far as what day, but I guess is all normal..

------------------
BSL
__________________
BSL

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (48), Kszan (40), Titchou (30), twohands (23), janewhite1 (14), Seraph (13), sjb (12), solofelix (10), Vanilla Kiss (10), bvhater (9)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 05:29 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!